# SDR WX0A01006

- Difficulty date: July 25, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 591096237
- Part serial: 51
- Condition: Worn
- Location: Horiz Stab
- Part time: 44,339 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, HORIZONTAL STABILIZER JACKSCREW FAILED END PLAY CHECK PER WORK CARD 0855, SB 27A362 AND AD 2000-15-15.  JACKSCREW END PLAY REPORTED AT .041 INCHES.  REMOVED AND REPLACED HORIZONTAL STABILIZER JACKSCREW ASSEMBLY WITH OVERHAULED UNIT IAW DC9 MM 27-40-1.  (M)
